Admissible nonlinear perturbation of divergence equations

  • Silviu Sburlan
V Section — Function Theoretical Methods In Functional Analysis (Operators And Differential Operators)
Part of the Lecture Notes in Mathematics book series (LNM, volume 1014)


Unbounded Domain Nonlinear Elliptic Equation Variational Solution Nonlinear Perturbation Elastic Equilibrium 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    H. Brèzis, F.E. Browder-Strongly nonlinear elliptic boundary value problems. Ann.Scuola Norm.Sup.Pisa 5, 563–87, (1978).MathSciNetzbMATHGoogle Scholar
  2. 2.
    F.E. Browder-Pseudo-monotone operators and nonlinear elliptic boundary value problems on unbounded domains. Proc.Nat. Acad.Sci. 74, 2659–61, (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    F.E. Browder-Strongly nonlinear elliptic and parabolic problems. Raport at the "First Romanian-American Seminar on Operator Theory", Iassy, (1978).Google Scholar
  4. [4]
    J. Nečas-Theory of locally monotone operators modeled on the finite displacement theory for hyperelasticity. Beiträge zur Anal. 8, 103–14, (1976).MathSciNetzbMATHGoogle Scholar
  5. [5]
    D. Pascali-Variational elliptic problems on unbounded domains Tech.Hochsch.Darmstadt, Preprint nr.537, (1980).Google Scholar
  6. [6]
    D. Pascali, S. Sburlan-Nonlinear Mappings of Monotone Type. Ed.Acad.RSR-Sijthoff & Noordhoff Intern.Publ., (1979).Google Scholar
  7. [7]
    S. Sburlan-Some open problems of finite elastic equilibrium. "Applied nonlinear Functionalanalysis" R.Gorenflo-K.H. Hoffmann (ed), 271–88, Peter Lang-Verlag, (1983).Google Scholar
  8. [8]
    S. Subrlan-Elliptic strongly nonlinear variational inequalities on unbounded domains. Rev.Roum.Math.Pures Appl. 26, 358–64, (1981).MathSciNetGoogle Scholar
  9. [9]
    C.G. Simader-Über schwache Lösungen der Dirichlet Problem für streng nichlineare elliptische Differentialgleichungen. Math.Z. 150, 1–26, (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    J.R.L. Webb-Boundary value problems for strongly nonlinear elliptic equations. J.London Math.Soc. (2) 21, 123–32, (1980).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Silviu Sburlan

There are no affiliations available

Personalised recommendations